Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Trying to conceive. Taking pregnacare. Having little brown discharge. Is it due to the tablet?

Hi i have been trying for a baby for over a yr now. i started taking pregnacare conception tablets this month and i am not due on my period for another 7-9 days. I seem to have a very small amount of brown discharge very very small amount today and it has stopped again could this be an effect from the pregnancare tablets?
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  529
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
dear kcpocknell
welcome to hcm..
Pleas do a UPT (urine pregnancy test) which u can do it at home by urself. If its positive, then the spotting (brown discharge) which ur getting is because of the implantation of the placenta in the uterus, which means there's further development of the fetus is happening in the womb. This has to be a good news for you:-)
If pregnancy is negative, the tablets do have these side effects because of the hormones in them. Kindly do not panic.
thank you:-)
Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor